# SDR CA960222019

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Intake Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN)DURING FLIGHT WHEN ENTERING ICING CONDITIONS, CREW SELECTED ENGINE INTAKE BYPASS DOOR OPEN. LEFT HAND EMERGENCY FUEL SHUTOFF VALVE CLOSED AND ENGINE SHUTDOWN. INSPECTION INDICATED THAT 115 VOLT AC INTAKE HEAT WIRE HAD SHORTED ON A HARNESS SUPPORT TRAY UNDER THE FLOOR AT PASSENGER SEAT, ROW 3. THE SHORTED WIRE HAD CAUSED A WIRE BUNDLE TO BURN.
